About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 783098, 7 pages
http://dx.doi.org/10.1155/2013/783098
Research Article

Complete Controllability of Impulsive Stochastic Integrodifferential Systems in Hilbert Space

1School of Electrical and Information Engineering, Guangxi University of Science and Technology, Liuzhou 545006, China
2School of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 11 April 2013; Accepted 23 June 2013

Academic Editor: G. M. N'Guérékata

Copyright © 2013 Xisheng Dai and Feng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. I. Mahmudov, “Controllability of linear stochastic systems,” IEEE Transactions on Automatic Control, vol. 46, no. 5, pp. 724–731, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Arapostathis, R. K. George, and M. K. Ghosh, “On the controllability of a class of nonlinear stochastic systems,” Systems & Control Letters, vol. 44, no. 1, pp. 25–34, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Balachandran and S. Karthikeyan, “Controllability of nonlinear Itô type stochastic integrodifferential systems,” Journal of the Franklin Institute, vol. 345, no. 4, pp. 382–391, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Balachandran and S. Karthikeyan, “Controllability of stochastic integrodifferential systems,” International Journal of Control, vol. 80, no. 3, pp. 486–491, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. I. Mahmudov, “Controllability of linear stochastic systems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 64–82, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Dubov and B. S. Mordukhovich, “On controllability of infinite dimensional linear stochastic systems,” in Proceedings of the 2nd IFAC Symposium on Stochastic Control, pp. 307–310, Vilnius, Lithuania, May 1986.
  8. N. I. Mahmudov, “Controllability of semilinear stochastic systems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 197–211, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. P. Dauer and N. I. Mahmudov, “Controllability of stochastic semilinear functional differential equations in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 373–394, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Y. Park, P. Balasubramaniam, and N. Kumaresan, “Controllability for neutral stochastic functional integrodifferential infinite delay systems in abstract space,” Numerical Functional Analysis and Optimization, vol. 28, no. 11-12, pp. 1369–1386, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Subalakshmi, K. Balachandran, and J. Y. Park, “Controllability of semilinear stochastic functional integrodifferential systems in Hilbert spaces,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 1, pp. 39–50, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Balachandran and J. P. Dauer, “Controllability of nonlinear systems in Banach spaces: a survey,” Journal of Optimization Theory and Applications, vol. 115, no. 1, pp. 7–28, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. Balasubramaniam and J. P. Dauer, “Controllability of semilinear stochastic delay evolution equations in Hilbert spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 157–166, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. Lakshmikantham, D. D. Baǐnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet
  15. R. Sakthivel, N. I. Mahmudov, and J. H. Kim, “Approximate controllability of nonlinear impulsive differential systems,” Reports on Mathematical Physics, vol. 60, no. 1, pp. 85–96, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Li, M. Wang, and F. Zhang, “Controllability of impulsive functional differential systems in Banach spaces,” Chaos, Solitons and Fractals, vol. 29, no. 1, pp. 175–181, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y.-K. Chang, “Controllability of impulsive functional differential systems with infinite delay in Banach spaces,” Chaos, Solitons and Fractals, vol. 33, no. 5, pp. 1601–1609, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Sakthivel, N. I. Mahmudov, and J. H. Kim, “On controllability of second order nonlinear impulsive differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 45–52, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Karthikeyan and K. Balachandran, “Controllability of nonlinear stochastic neutral impulsive systems,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 266–276, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Sakthivel, N. I. Mahmudov, and S.-G. Lee, “Controllability of non-linear impulsive stochastic systems,” International Journal of Control, vol. 82, no. 5, pp. 801–807, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Sakthivel, “Controllability of nonlinear impulsive Itô type stochastic systems,” International Journal of Applied Mathematics and Computer Science, vol. 19, no. 4, pp. 589–595, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. Shen, J. Shi, and J. Sun, “Complete controllability of impulsive stochastic integro-differential systems,” Automatica, vol. 46, no. 6, pp. 1068–1073, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Subalakshmi and K. Balachandran, “Approximate controllability of nonlinear stochastic impulsive integrodifferential systems in Hilbert spaces,” Chaos, Solitons and Fractals, vol. 42, no. 4, pp. 2035–2046, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet